Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
TOPOLOGICAL REASONING AND THE LOGIC OF KNOWLEDGE
Autore:
DABROWSKI A; MOSS LS; PARIKH R;
Indirizzi:
INDIANA UNIV,DEPT MATH BLOOMINGTON IN 47405 CUNY,GRAD CTR,DEPT COMP SCI NEW YORK NY 10036 CUNY,GRAD CTR,DEPT MATH NEW YORK NY 10036 CUNY,GRAD CTR,DEPT PHILOSOPHY NEW YORK NY 10036
Titolo Testata:
Annals of pure and applied Logic
fascicolo: 1-3, volume: 78, anno: 1996,
pagine: 73 - 110
SICI:
0168-0072(1996)78:1-3<73:TRATLO>2.0.ZU;2-J
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
CompuMath Citation Index
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
15
Recensione:
Indirizzi per estratti:
Citazione:
A. Dabrowski et al., "TOPOLOGICAL REASONING AND THE LOGIC OF KNOWLEDGE", Annals of pure and applied Logic, 78(1-3), 1996, pp. 73-110

Abstract

We present a bimodal logic suitable for formalizing reasoning about points and sets, and also states of the world and views about them. Themost natural interpretation of the logic is in subset spaces, and we obtain complete axiomatizations for the sentences which hold in these interpretations. In addition, we axiomatize the validities of the smaller class of topological spaces in a system we call topologic. We alsoprove decidability for these two systems. Our results on topologic relate early work of McKinsey on topological interpretations of S4 with recent work of Georgatos on topologic. Some of the results of this paper were presented (Moss and Parikh, 1992) at the 1992 conference on Theoretical Aspects of Reasoning about Knowledge.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 01/12/20 alle ore 19:53:46